123 Tablets provides temporary relief of runny nose

123 tablets
 
3.43/5 ( 69% )
based on 7 ratings

123 Tablets
ONE TWO THREE

Composition:

Each film coated tablet contains:
Paracetamol                                               500 mg
Pseudoephedrine hydrochloride      30mg
Chlorpheniramine maleate                  2mg

Indications:

1 2 3 tablets provides temporary relief of runny nose, sneezing, watery & itchy eyes, nasal congestion, body aches, pains, headache, sore throat & fever due to cold or flu.

Product Infonilation:

I 2 3 tablets contains a clinically proven combination of (paracetamol Pseudoephedrine hydrochloride and Chlorpheniramine maleate) for the treatment of common cold and flu symptoms.

Contraindications:

For children under 12, years old. Not to be taken for pregnant or lactating IDothers. Hypersensitivity to paracetamol, pseudoephedrine or chlorpheniramibe maleate

Precautions & Warnings:

– If rare-se-nsitivity reactions occur, the drug should be stopped.
– Although pseudoephedrine is virtually without press or effect innormotensive
patients, it should be used with caution in bypertensives.
– In case of accidental overdose; contact a physician, paracetamol in massive over dosage may cause hepatic toxicity
– Early symptoms following a potentially hepatotoxic over dose may include nausea, vomiting, diaphoresis and general malaise.
– Clinical and laboratory events of hepatic toxicity may not be apparent until 48 to 72. hours postingestion. ill adults, regardless of the quantity of paracetamol reported to have been ingested administer paracetamol antidote immediately.
– Do not give to children under 12 or exceed recommended dosage.
– Reduce dosage if nervousness restlessness or sleeplessness occurs.
– Do not take this product for more than 7 days or for fever for more than 3 days unless directed by a doctor. If symptoms do not improve or are accompanied by fever, consult a doctor.
-If sore throat is severe, persists for more than 2 days, is accompanied or
followed by fever, headache, rash, nausea or vomiting, consult a doctor promptly.

– If cough persists for more than I week, tends to recur or is accompanied by
fever, rash or persistent headache, consult a doctor.
– Do not take this product for persistent or chronic cough such as occurs with
smoking, asthma or if cough accompanied by excessive (mucus) unless directed
by a doctor.
– Do not exceed recommended dosage because at higher doses, nervousness,
dizziness or sleeplessness may occur.
– Do not take this product, unless directed by a doctor, if you have a breathing
problem such as emphysema or chronic bronchitis, or if you have glaucoma or difficulty in urination due to enlargement of the prostate gland.
– Do not take this product if you have heart disease, high blood pressure, thyroid disease or diabetes unless directed by a doctor.
– Alcohol, sedatives and tranquilizers may increase the drowsiness effect.
– Avoid alcoholic beverages when taking tbis product.
– Do not take this product if you are taking sedatives or tranquilizers without
first consulting your doctor. Use caution when driving or operating machinery.
– Do not use with other products containing acetaminophen.

Drug interaction:

Do not take this drug if you are taking a prescription drug for high blood pressure, or depression or if you are taking a prescription monoamine oxidase inhibitor (MAO!) (certain drugs for depression psychiatric or emotional conditions or Parkinson’s disease) or for 2 weeks after stopping MIl:’Or drug.

Usual dosage:

For Adult & children over 12 years.
TWO tablets every 6 hours.
ot to exceed 8 tablets/day.

Package:

A carton box contains 2 strips each of 10 tablets and an Insert

Storage:

Store at room temperature (25°C) or below.
Keep out of reach of children.

Produced by:

Hikma Pharma S.A.E, 6th of October City- Egypt.

You can leave a response, or trackback from your own site.

Leave a Reply